# SDR AALA202003039024

- Difficulty date: March 2, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N734AR
- Make and model: Boeing 777323ER
- Aircraft serial: 31480
- Aircraft time: 20,016 hours, 2,152 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: PC1604
- Condition: Discharged
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: PASSENGER ENTRY DOOR FAILS EPAS BATTERY CHECK. REPLACED BOTH BATTERY PACK INTERNAL 9 VOLT ALKALINE BATTERIES.
